Discrete subsets in Hausdorff topoligies.

Horacio Porta; Lázaro Recht

Collectanea Mathematica (1987)

  • Volume: 38, Issue: 1, page 91-95
  • ISSN: 0010-0757

How to cite


Porta, Horacio, and Recht, Lázaro. "Discrete subsets in Hausdorff topoligies.." Collectanea Mathematica 38.1 (1987): 91-95. <http://eudml.org/doc/38871>.

author = {Porta, Horacio, Recht, Lázaro},
journal = {Collectanea Mathematica},
keywords = {Topología discreta; Espacios separados},
language = {eng},
number = {1},
pages = {91-95},
title = {Discrete subsets in Hausdorff topoligies.},
url = {http://eudml.org/doc/38871},
volume = {38},
year = {1987},

AU - Porta, Horacio
AU - Recht, Lázaro
TI - Discrete subsets in Hausdorff topoligies.
JO - Collectanea Mathematica
PY - 1987
VL - 38
IS - 1
SP - 91
EP - 95
LA - eng
KW - Topología discreta; Espacios separados
UR - http://eudml.org/doc/38871
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.